# SDR CALA2018051501261

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480047200
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 66, STRINGER 25R HAS AN AREA OF CORROSION ON THE STRINGER UNDER THE R2 DOOR SILL.  REMOVED AND REPLACED THE STRINGER FROM FRAMES 64 TO 67 IAW SRM 51-72-11-911-001.
